Asymptotic Statistics of Cycles in Surrogate-Spatial Permutations

Bogachev, LV and Zeindler, D (2015) Asymptotic Statistics of Cycles in Surrogate-Spatial Permutations. Communications in Mathematical Physics, 334 (1). pp. 39-116. ISSN 0010-3616



Copyright, Publisher and Additional Information: © 2015, Springer Verlag. This is an author produced version of a paper published in Communications in Mathematical Physics . Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via
  • Accepted: 17 February 2014
  • Published (online): 15 July 2014
  • Published: February 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Mar 2015 10:30
Last Modified: 15 Apr 2021 11:36
Published Version:
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: